Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 67, NWS State College, PA

June 11, 2015Columbia County, Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2015, 8:07 PM EDT for Columbia County, Schuylkill County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2015, 8:07 PM EDT (00:07 UTC)
Expired
Jun 11, 2015, 9:00 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Schuylkill County, PA

The radar

The Binghamton radar (KBGM), 153 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS51 KCTP 120007
SVRCTP
PAC037-107-120100-
/O.NEW.KCTP.SV.W.0067.150612T0007Z-150612T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT THU JUN 11 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHEASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 807 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR WILBURTON NUMBER TWO...AND MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ASHLAND...FRACKVILLE...MAHANOY CITY...SHENANDOAH...TAMAQUA...
  ALTAMONT...ARISTES...BRANDONVILLE...COALDALE...DELANO...
  ENGLEWOOD...FOUNTAIN SPRINGS...GIRARDVILLE...GRIER CITY-PARK
  CREST...HOMETOWN...LOCUST LAKE STATE PARK...MCADOO...NEW
  BOSTON-MOREA...NEW PHILADELPHIA AND NUMIDIA.

THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 122 TO 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4070 7583 4067 7592 4079 7639 4083 7641
      4082 7650 4096 7640 4097 7638 4095 7619
      4090 7603 4091 7600 4080 7587 4074 7576
TIME...MOT...LOC 0007Z 295DEG 22KT 4086 7635 

$$

LA CORTE
1 follow-up statement
138 
WWUS51 KCTP 120055
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
855 PM EDT THU JUN 11 2015

PAC037-107-120104-
/O.EXP.KCTP.SV.W.0067.000000T0000Z-150612T0100Z/
COLUMBIA PA-SCHUYLKILL PA-
855 PM EDT THU JUN 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA AND
NORTHEASTERN SCHUYLKILL COUNTIES WILL EXPIRE AT 900 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING IS EXPECTED TO CONTINUE TO 
WEAKEN...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4070 7583 4067 7592 4079 7639 4083 7641
      4082 7650 4096 7640 4097 7638 4095 7619
      4090 7603 4091 7600 4080 7587 4074 7576
TIME...MOT...LOC 0052Z 295DEG 22KT 4086 7635 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:54 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 11, 3:54 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT THU JUN 11 2015

.SYNOPSIS...
A WEAK COLD FRONT WILL BE STATIONARY JUST NORTH OF THE INTERSTATE
80 CORRIDOR INTO FRIDAY MORNING...ACTING AS THE FOCUS FOR
ISOLATED-SCATTERED MID AFTERNOON THROUGH EARLY EVENING SHOWERS AND
THUNDERSTORMS. THIS FRONT WILL DRIFT SLOWLY BACK TO THE NORTH AS A
WARM FRONT ON FRIDAY...KEEPING MUCH OF CENTRAL AND SOUTHERN
PENNSYLVANIA IN A VERY WARM AND RATHER HUMID AIRMASS.
ANOTHER...SLIGHTLY STRONGER COLD FRONT WILL PUSH SOUTHEAST ACROSS
THE REGION DURING THE MORNING AND MIDDAY HOURS SATURDAY. LOWER
HUMIDITY AND NEAR NORMAL TEMPERATURES WILL FOLLOW FOR SATURDAY
AFTERNOON THROUGH SUNDAY BEHIND THE FRONT. PERSISTENT WESTERLY
FLOW FROM THE WESTERN GLAKES TO PENNSYLVANIA WILL BRING A FEW MORE
WEAK DISTURBANCES AND CHANCES FOR MAINLY AFTERNOON AND EARLY
EVENING THUNDERSTORMS MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
FRONTAL BOUNDARY ANALYZED AT 18Z RIGHT ALONG THE LENGTH OF INTERSTATE
80 ACROSS PRACTICALLY ALL OF PENN. A SLIGHT SWD DRIFT TO THIS
FRONT IS POSSIBLE LATE TODAY AND TONIGHT.

FCST SOUNDINGS /AND VISUAL INTERROGATION OF THE CU OUT THE WINDOW/ SHOW
THAT THE LFC IS BEING REACHED ATTM AS CU ARE SHOWING SOME VERTICAL
DVLPMT /BUT STILL BEING PINCHED OFF/. THIS SHOULD CHANGE OVER THE
NEXT HOUR AS AN ADDITIONAL FEW DEG F OF HEATING AND CLOSE
PROXIMITY OF THE FRONT AND IT'S WEAK-MDT LLVL THETA-E CONVERGENCE
HELPS THE CU TO PENETRATE THE WEAK MID-LEVEL CAP AND GROW INTO
ISOLATED-SCT TSRA.

MORE TRUST IN HRRR MODEL /AND IT'S TIME AND PLACEMENT OF
CONVECTION/ THAN YESTERDAY/S MIDDAY RUNS...BASED ON MID LEVEL
TEMPS/CAPPING BEING ABOUT 2-3C LOWER. ALL OTHER OPERATION GUIDANCE
AND 03Z SREF POINTS TWD WCENT PENN...EAST TO THE MID SUSQ VALLEY
AND SRN POCONOS /NEAR AND JUST SOUTH OF I-80/ BEING THE CROSS-
HAIRS FOR SCTD SHRA AND ISOLATED...TALL PULSE TSRA. FIRST TIME
THIS YEAR...I RECALL SEEING SOME LOW END CHANCES /30-40 PERCENT/
FOR CAPE ABOVE 3000 J/KG ON THE SREF HERE IN CENTRAL PENN.

VERY INTERESTING TO NOTE THE DISTINCT COLD POOLS DEVELOPED BY THE
HRRR FROM THE CONVECTION DURING THE MID TO LATE AFTERNOON HOURS.
WE KNOW THAT STORMS WILL FAIRLY EASILY BREAK THE MID-LEVEL CAP
THIS AFTERNOON...AND WILL SEE TSRA ON RADAR. THE BILLION DOLLAR
QUESTION IS EXACTLY WHEN AND WHERE.

STILL PPINE AS OF 18Z...HOWEVER...THE LATEST 16Z HRRR RUN
CONTINUES TO INDICATE THAT THE FIRST STORMS SHOULD DEVELOP OVER
THE HIGHER TERRAIN NEAR I-80 AND INVOF KDUJ AND KFIG BETWEEN
18-19Z...THEN PROPAGATE GENERALLY TO THE EAST. SOME DEVIANT CELL
MOTION TO THE NE OR SE IS LIKELY...ESPECIALLY INVOF THE LARGER
COLD POOLS.

WESTERLY LOW/MID LEVEL WINDS WILL BE IN THE 25-30KT RANGE THROUGH
THE REST OF DAY. CAPES FROM SOME MDLS ARE GIANT - 2500-3000 J/KG
IN THE CENTRAL COS. THE FRONT SETTLES SOUTHWARD FROM IT/S SEEMING
CURRENT W-E POSITION OVER THE NRN TIER. MDLS AGREE THAT THE
BOUNDARY WILL MOVE ONLY SLIGHTLY SOUTHWARD KEEPING THE W-E
ORIENTATION. THEREFORE...THE HIGHER 35-40 POPS WILL BE DRAWN OVER
FIG-UNV-SEG-MUI.

THE STRONGER CAP IN PLACE OVER THE SRN TIER...AND GREATER DISTANCE
FROM THE FRONT WILL LIKELY THWART MOST ATTEMPTS TO GENERATE DEEP
CONVECTION THERE. SO...LOWER POPS THERE. THE LACK OF MOISTURE
NORTH OF THE FRONT WILL KEEP POPS LOWER IN THE NORTHERN TIER AS
WELL.

TEMPS ON TRACK TO TRY TO TICKLE RECORD HIGHS FOR THE DATE...BUT
WILL LIKELY FALL 1-3 DEG F SHORT. PLACES ALONG THE MASON- DIXON
LINE WILL GET VERY CLOSE TO 90F. HRRR SHOWS TEMPS NEAR 90F EVEN
THROUGHOUT THE VALLEYS OF CENTRAL PENN...WHILE THE NORTHERN MTNS
GET CLOSE TO 80F.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/...
ANY ISOLATED-SCT CONVECTION STRUNG OUT NEAR THE I-80 CORRIDOR SHOULD
WANE IN THE EARLY EVENING WITH NO SUPPORT FROM ANY SIG JET STREAK
OR LLVL WINDS/MOISTURE ADVECTION. THE QUASI STNRY FRONT SLIDES
NORTHWARD A BIT AND COULD MAKE A SPRINKLE IN THE N/W. MORE-
CERTAINLY...THE WARM TEMPERATURES AND SLIGHT MUGGINESS WILL
CONTINUE THROUGH THE SHORT TERM.

OVERNIGHT TEMPS WILL STAY MILD/WARM WITH MINS IN THE L-MID 60S
CENTRAL AND SOUTHERN PENN...AND IN THE MID TO UPPER 50S ACROSS THE
NORTH TIER OF PENN.

HEIGHTS DO NOT CHANGE AT ALL FRIDAY...SO POPS SHOULD BE LOWER IN
THE S...BUT ELEVATED HEATING SURFACES - LIKE THE LAURELS - MAY
PROVIDE ENOUGH LIFT TO POP SCT T/SHRA. THE DEEP MIXING ON FRIDAY
WILL PUSH THE 8H TEMPS TO 20C. MAXES IN THE 90S ARE EXPECTED IN
THE LOWER ELEVATIONS...AND 80S EVEN ON THE HILL TOPS OF NRN PENN.

THE NEXT COLD FRONT APPROACHES FROM THE GLAKES BRINGING MODERATE
CHCS FOR LATE AFTERNOON/EVENING SHRA/TSRA ACROSS NW PENN.
ISOLATED-SCTD LATE DAY/EVENING SHRA AND TSRA WILL OCCUR LATE FRI
AND FRI NIGHT ACROSS THE CENTRAL ZONES AND SUSQ VALLEY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
SUBTROPICAL LONGWAVE RIDGE...BERMUDA HIGH...IS FORECAST TO BUILD
NWD ALONG THE EASTERN U.S. BY THE WEEKEND AND MAINTAIN POSITION
INTO NEXT WEEK. VERY WARM AND HUMID WEATHER LOOKS TO BE THE RULE FOR
THE REGION THROUGH THE PERIOD. PAINTED GENERALLY CHANCE POPS EACH
DAY WITH AS MUCH CONFIDENCE AS POSSIBLE. SEVERAL CHANCES FOR
HIGHER POPS LOOK TO EXIST DURING THE PERIOD AS OUTLINED NEXT.

A WEAKENING MID LVL TROUGH IS FCST TO MOVE ENEWD ACROSS THE GREAT
LAKES/NORTHEAST INTO SATURDAY AND SHOULD PUSH A FRONTAL BOUNDARY
ALONG THE LOWER LAKES SWD INTO CENTRAL PA. SCT TSTMS SHOULD
DEVELOP ALONG/AHEAD OF THE SLOW MOVG BOUNDARY WITH A MODEL
CONSENSUS FAVORING THE CENTRAL/SOUTHERN PORTIONS OF THE CWA. THE
BUILDING RIDGE TO THE SOUTH LOOKS LIKE IT WILL HOLD THE
WAVY/INCREASINGLY DIFFUSE FRONT INVOF THE MASON DIXON LINE. THERE
IS SOME QUESTION AS TO HOW MUCH DRY AIR ARRIVES BEHIND THE FRONT
AS THE GEFS FCSTS A NOTABLE DROP IN PWATS SAT NGT-SUN BEFORE
ANOMALOUS MSTR/PWATS SURGE BACK INTO THE REGION EARLY NEXT WEEK.
WOULD NOT BE SURPRISED TO SEE AN MCS TYPE COMPLEX MOVE THROUGH THE
AREA NEXT WEEK BUT CONFIDENCE IS LOW IN THE DETAILS ESPECIALLY AT
THIS RANGE.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL STAY STRETCHED OUT ALONG
MUCH OF INTERSTATE 80 IN PENN LATE TODAY AND TONIGHT.

THIS FRONT COULD TRIGGER ISOLATED-SCATTERED LATE DAY/EARLY EVENING
TSRA IN THE VICINITY OF KAOO- KFIG- KUNV- KSEG.

INCLUDED MENTION OF VCTS IN SEVERAL CENTRAL PENN TAFS THROUGH
ABOUT 00Z FRIDAY.

LATER TONIGHT...LIGHT WIND WILL COMBINE WITH HIGH DEWPOINT AIR AND
DECENT RADIATIONAL COOLING OF THE GROUND TO PRODUCE AREAS OF MVFR
HAZE/FOG AND PERHAPS SOME PATCHY MVFR STRATUS/STRATO CU.

OUTLOOK...

FRI...AREAS OF MVFR VSBYS POSSIBLE UNTIL AROUND 12Z...THEN VFR
WITH ISOLD PM TSRA IMPACTS POSS...MAINLY NW MTNS AS A COLD FRONT
APPROACHES FROM THE GREAT LAKES REGION

SAT...ISOLD PM TSRA IMPACTS POSS...MAINLY SOUTH.

SUN...NO SIG WX EXPECTED.

MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.

&&

.CLIMATE...
FCST HIGH TEMPERATURES THIS AFTERNOON AND FRIDAY ARE IN THE UPPER
80S TO AROUND 90 DEGREES FOR BOTH HARRISBURG AND WILLIAMSPORT.
THIS IS WITHIN A FEW DEGREES OF RECORDS FOR EACH DATE.

FOR TODAY...RECORD HIGH IS 92 IN HARRISBURG AND 93 IN
WILLIAMSPORT /BOTH SET IN 1925/.

FOR FRIDAY...RECORD HIGH IS 91 IN HARRISBURG AND 92 IN
WILLIAMSPORT /BOTH SET IN 1925/.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO
LONG TERM...GARTNER/STEINBUGL
AVIATION...FITZGERALD/LAMBERT
CLIMATE...
Hazardous weather outlook, Jun 11, 5:58 AM EDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 AM EDT THU JUN 11 2015

PAZ017>019-024>028-045-046-049>053-056>059-063-121000-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-
558 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-121000-
WARREN-
558 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-033>037-041-042-064>066-121000-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-SOMERSET-BEDFORD-FULTON-
FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-ADAMS-YORK-LANCASTER-
558 AM EDT THU JUN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 11, 7:33 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
733 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     HARPER TAVERN           40.41N  76.57W
06/11/2015                   LEBANON            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500118

MACH
Local storm report, Jun 11, 7:46 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
746 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/11/2015                   CLEARFIELD         PA   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN.

&&

EVENT NUMBER CTP1500119

JMC
Local storm report, Jun 11, 7:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     1 SE LYONSTOWN          40.93N  77.73W
06/11/2015                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER CTP1500120

JMC
Local storm report, Jun 11, 8:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
801 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     1 N FOREST              40.94N  77.69W
06/11/2015                   CENTRE             PA   911 CALL CENTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1500121

JMC
Local storm report, Jun 11, 8:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
802 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     2 NE ZION               40.94N  77.64W
06/11/2015                   CENTRE             PA   TRAINED SPOTTER

            12-15 UTILITY POLES DOWN AND ROOF OFF BARN

&&

EVENT NUMBER CTP1500122

MACH
Local storm report, Jun 11, 8:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT THU JUN 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     MILLERSBURG             40.54N  76.96W
06/11/2015                   DAUPHIN            PA   BROADCAST MEDIA

            TREES DOWN

&&

EVENT NUMBER CTP1500123

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:49 PM EDTAreal Flood AdvisoryCTPColumbia, Northumberland, Schuylkill, Snyder71 min
Jun 11, 9:38 PM EDTSpecial Weather StatementCTPSchuylkill37 min
Jun 12, 2:56 PM EDTSpecial Weather StatementCTPFranklin64 min
Jun 12, 3:35 PM EDTSpecial Weather StatementCTPLancaster40 min
Jun 12, 3:43 PM EDTSpecial Weather StatementCTPAdams, Cumberland62 min
Jun 12, 3:47 PM EDTSpecial Weather StatementCTPSnyder28 min
Jun 12, 4:02 PM EDTSpecial Weather StatementCTPMcKean, Warren43 min
Jun 12, 4:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Schuylkill, Snyder45 min
Jun 12, 4:28 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren92 min
Jun 12, 4:40 PM EDTSpecial Weather StatementCTPLancaster50 min
Jun 12, 5:36 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk, McKean, Potter69 min
Jun 12, 6:32 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 1 more73 min
Jun 12, 6:40 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga80 min
Jun 12, 7:02 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Huntingdon73 min
Jun 12, 7:42 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Clinton, Huntingdon, Juniata and 4 more63 min
Jun 12, 7:52 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset53 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.